Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
*littlelady*

Acne Returns After 2Nd Accutane Course

Recommended Posts

So I finished my second course of accutane about 7 months ago and my oily skin has returned, along with acne.

The second time i tried accutane I was put on a lower dose for a longer period of time. I put up with all the awful side effects once again with the hope that I would finally be cured.

I'm feeling really depressed and hopeless right now. I have an appointment to see my GP next week and he will hopefully refer me BACK to dermatology. I imagine I wont get an appointment with dermatology for about 6 weeks or so, I'm not looking forward to the wait!

In the mean time I'm using Clinique anti-blemish solutions 3 step system, Dalacin T Clindamycin topical lotion and Epiduo to try and keep the blemishes at bay until I see the dermatologist.

Some of the spots are really quite painful and I'm getting new ones everyday.

Felling really down and dont want to go out of the house!

Share this post


Link to post
Share on other sites

Try supplementing with zinc. It really stops oily skin, and that will help with your acne too..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×